Alert archive / North Carolina / River Flood Warnings in 2017

River Flood Warning 23, NWS Raleigh, NC

June 19, 2017Alamance County, North Carolina

NWS Raleigh, NC issued this river flood warning at Jun 19, 2017, 11:34 PM EDT for Alamance County, North Carolina. It took effect at Jun 20, 2017, 4:58 AM EDT. It was in force for 23 hr.

The area

The outline as issued.

The facts

Issued
Jun 19, 2017, 11:34 PM EDT (03:34 UTC)
In effect from
Jun 20, 2017, 4:58 AM EDT
Expired
Jun 21, 2017, 4:20 AM EDT
In force
23 hr
Issued by
NWS Raleigh, NC
Area
Storm-based polygon
Flood severity
Minor

County Alamance County, NC

The radar

The Raleigh/Durham radar (KRAX), 95 km from the middle of the area, began a volume at 03:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Haw River at Haw River (HAWN7). The gauge peaked at 23.82 ft at Jun 20, 2017, 9:00 AM EDT.

actionminormoderate102006/2006/2106/22
Action stage
16 ft
Minor stage
18 ft
Moderate stage
23 ft
Major stage
27 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02096500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

527 
WGUS42 KRAH 200334
FLWRAH


BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Raleigh, NC
1134 PM EDT Mon Jun 19 2017

...The National Weather Service in Raleigh has issued a
Flood Warning for the following rivers in North Carolina...

  Haw River At Haw River affecting Alamance County
 
 ...Rainfall ranging up to 4 inches has fallen over the upper
 Haw River today. The river is rising steadily and minor flooding
 is expected from around sunrise Tuesday morning through much of
 the day...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message. If you encounter deep water while driving, do not 
attempt to drive through. Turn around, dont drown.

&&

NCC001-201534-
/O.NEW.KRAH.FL.W.0023.170620T1057Z-170621T0820Z/
/HAWN7.1.ER.170620T1057Z.170620T1800Z.170620T2020Z.NO/
1134 PM EDT Mon Jun 19 2017

The National Weather Service in Raleigh has issued a 

* Flood Warning for 
  The Haw River At Haw River.
* from Tuesday morning to late Tuesday night, or until the warning is
  cancelled.
* At 11:16 PM Monday the stage was 13.9 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage early 
  tomorrow morning and continue to rise to near 18.9 feet in the
  early afternoon. The river will fall below flood stage by tomorrow 
  evening.
* Impact...At 18.0 feet, Overflow begins on both banks at the water 
  treatment plant. 

&&

The following are the latest observations and 7 AM forecast stages
for the next several days.


                 FLD  OBSERVED                FORECAST 7 AM
LOCATION         STG  STG  DAY TIME    Tue   Wed   Thu   Fri   Sat

Haw River
 Haw River        18  13.9 Mon 11 PM   17.6  13.0  9.4   7.1   5.6      


&&

LAT...LON 3624 7953 3613 7934 3590 7918 3585 7930
          3604 7944 3613 7954         

$$
3 follow-up statements
776 
WGUS42 KRAH 200906
FLWRAH


BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Raleigh, NC
506 AM EDT Tue Jun 20 2017

...Forecast flooding changed from Minor to Moderate severity for the 
following rivers in North Carolina...

Haw River at Haw River affecting Alamance County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message. If you encounter deep water while driving, do not 
attempt to drive through. Turn around, dont drown. Be careful walking 
near flooded rivers and streams. 

&&

NCC001-202106-
/O.EXT.KRAH.FL.W.0023.170620T0858Z-170621T0542Z/
/HAWN7.2.ER.170620T0435Z.170620T1200Z.170620T1742Z.NO/
506 AM EDT Tue Jun 20 2017

...Forecast flooding on the Haw River At Haw River increased 
from Minor to Moderate severity...

The Flood Warning continues for 
 The Haw River At Haw River.
* Until late tonight, or until the warning is cancelled.
* At  4:31 AM Tuesday the stage was 22.0 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Impact...At 23.0 feet, Moderate flood stage, flooding reaches the 
  base of the water treatment plant building.

&&

The following are the latest observations and 7 AM forecast stages
for the next several days.

                 FLD  OBSERVED                FORECAST 7 AM
LOCATION         STG  STG  DAY TIME    Wed   Thu   Fri   Sat   Sun

Haw River
 Haw River        18  22.0 Tue 05 AM   9.8   7.8   5.9   4.7      


&&

LAT...LON 3624 7953 3613 7934 3590 7918 3585 7930
          3604 7944 3613 7954         

$$

Blaes
754 
WGUS82 KRAH 201352
FLSRAH


Flood Statement 
National Weather Service Raleigh, NC
952 AM EDT Tue Jun 20 2017

...The Flood Warning continues for the following rivers in North 
Carolina...

  Haw River At Haw River affecting Alamance County

  Haw River Near Bynum affecting Chatham County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message. If you encounter deep water while driving, do not 
attempt to drive through. Turn around, dont drown.

&&

NCC001-210152-
/O.EXT.KRAH.FL.W.0023.000000T0000Z-170621T1730Z/
/HAWN7.2.ER.170620T0435Z.170620T1301Z.170621T0530Z.NO/
952 AM EDT Tue Jun 20 2017

The Flood Warning continues for
  the Haw River At Haw River.
* At  9:30 AM Tuesday the stage was 23.7 feet.
* Flood stage is 18.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  early Thursday morning.
* Impact...At 26.0 feet, Trailer homes adjacent to the river and the 
  water treatment plant flood. Evacuations may be necessary.
* Impact...At 25.5 feet, The water treatment plant building floods.
* Impact...At 23.0 feet, Moderate flood stage. Flooding reaches the 
  base of the water treatment plant building.
* Impact...At 20.0 feet, There is significant overflow on the right 
  bank opposite the water treatment plant.
* Impact...At 18.0 feet, Overflow begins on both banks at the water 
  treatment plant. 

&&

The following are the latest observations and 7 AM forecast stages
for the next several days.

                 FLD  OBSERVED                FORECAST 7 AM
LOCATION         STG  STG  DAY TIME    Wed   Thu   Fri   Sat   Sun

Haw River
 Haw River        18  23.7 Tue 09 AM  14.3   9.3   7.0   5.5   4.6

&&

LAT...LON 3624 7953 3613 7934 3590 7918 3585 7930
          3604 7944 3613 7954         

$$

NCC037-210152-
/O.EXT.KRAH.FL.W.0024.000000T0000Z-170622T0651Z/
/BYNN7.1.ER.170620T1033Z.170621T0000Z.170621T1851Z.NO/
952 AM EDT Tue Jun 20 2017

The Flood Warning continues for
  the Haw River Near Bynum.
* At  9:31 AM Tuesday the stage was 12.6 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 13.2 feet by this
  evening. The river will fall below flood stage tomorrow early 
  afternoon.
* Impact...At 15.0 feet, The river widens up to 800 feet across, but 
  flooding remains confined to extensive stretches of woods and 
  pastureland along the river.
* Impact...At 11.0 feet, The river widens up to 400 feet across. It 
  floods pasturelands on the right bank and woodlands on the left.

&&

The following are the latest observations and 7 AM forecast stages
for the next several days.

                 FLD  OBSERVED                FORECAST 7 AM
LOCATION         STG  STG  DAY TIME    Wed   Thu   Fri   Sat   Sun

Haw River
 Bynum            11  12.6 Tue 10 AM  12.0   8.6   6.7   6.5   6.2

&&

LAT...LON 3590 7918 3582 7911 3576 7905 3569 7916
          3585 7930                   

$$
516 
WGUS82 KRAH 210149
FLSRAH


Flood Statement 
National Weather Service Raleigh, NC
949 PM EDT Tue Jun 20 2017

...The Flood Warning is cancelled for the following rivers in North 
Carolina...

  Haw River At Haw River affecting Alamance County


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message. If you encounter deep water while driving, do not 
attempt to drive through. Turn around, dont drown.

&&

NCC001-210219-
/O.CAN.KRAH.FL.W.0023.000000T0000Z-170621T1730Z/
/HAWN7.2.ER.170620T0435Z.170620T1301Z.170621T0027Z.NO/
949 PM EDT Tue Jun 20 2017

The Flood Warning is cancelled for
  the Haw River At Haw River.
* At  9:30 PM Tuesday the stage was 17.7 feet.
* Flood stage is 18.0 feet.
* The river fell below flood stage at  8:27 PM Tuesday.
* Forecast...The river will continue to fall to 8.3 feet by Thursday 
  morning.

&&

The following are the latest observations and 7 AM forecast stages
for the next several days.


             FLD  OBSERVED                   FORECAST 7 AM
LOCATION     STG   STG  DAY TIME     Wed   Thu   Fri   Sat   Sun

Haw River
  Haw River   18  17.7 Tue 09 PM    13.4   8.3   6.0   4.6   3.8


&&

LAT...LON 3624 7953 3613 7934 3590 7918 3585 7930
          3604 7944 3613 7954         

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this river flood warning went out at Jun 19, 10:14 PM EDT, 1 hour 20 minutes earlier.

Area forecast discussion, Jun 19, 10:14 PM EDT, 1 hour 20 minutes before
Area Forecast Discussion
National Weather Service Raleigh NC
1014 PM EDT Mon Jun 19 2017

.SYNOPSIS...
A cold front will track east across the mountains this evening, then
stall over the Carolinas tonight. The front will gradually dissipate
over the region on Tuesday.

&&

.NEAR TERM /Today and Tonight/...
As of 1010 PM Monday...

A lead cold front, and relatively deep convergence axis that extends
through around 850 mb per proximity RAOB and regional VWP data, is
roughly aligned with the wsw to ene-oriented band of training
convection now over the nrn NC Piedmont. Low level moisture
transport, analyzed to be strongest from the nrn NC Piedmont to the
nrn Middle Atlantic coast per RAP/SPC-mesoanalysis 850 moisture
transport data, is forecast to lift newd with a llj now traversing
those areas through 06Z. Low level shear resulting from the presence
of the llj --characterized by 0-1 km bulk shear values of 25-35 kt
and effective SRH around 200 m2/s2-- will remain supportive of
transient supercell/bowing structures along the convective line.
However, the associated risk of severe wind gusts will likely remain
limited due to the presence of weak mid level lapse rates of around
5.5 C/km or less and associated generally weak MLCape of aob 1500
J/KG - and associated limited updraft strength/depth. As such, heavy
rain and a risk of flash flooding will instead pose the primary
hazard overnight.

&&

.SHORT TERM /Tuesday and Tuesday night/...
As of 200 PM Monday...

The cold front progressing into the region late this evening is
expected to stall over central NC tonight and persist during the day
Tue, amidst broad cyclonic flow aloft and rich moisture (PWAT
~2.00"). With the above in mind, expect numerous showers/storms in
vicinity of the stalled front Tue/Tue night, primarily east of Hwy 1
and south of Hwy 64. Little potential for convection is expected
north of the front in the far N/NW Piedmont near the VA border where
a drier airmass (PWAT ~1.50" and dewpoints in the lower 60s) is
progged to be in place during the day Tue. However, even in the
northern Piedmont, isold to sct convection will be possible AOA ~00Z
as the front washes out and moisture returns N/NW toward the
Appalachians. With cloud cover and convection, expect highs in the
lower 80s across most of central NC. Lows Tue night should range
from the mid 60s far N/NW to lower 70s far S/SE. -Vincent

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
As of 345 PM EDT Monday...

On the southern periphery of the northern stream trough extending
from Quebec south into the Mid-Atlantic states, a quasi-stationary
frontal zone extending across eastern NC is expected to wash
out/dissipate across the area on Wednesday. The high ~2.0" PWAT
plume is forecast  to shift east and offshore early in the day, with
models showing only weak instability developing across the area
Wednesday afternoon, perhaps hindered by earlier/ongoing morning
convection and associated widespread cloudiness. Wouldn't be
surprise if central NC ended up seeing the best rain chances in the
morning, with pops actually decreasing by the afternoon, especially
west of Interstate-95. Daytime temperatures will be tempered by
clouds and rain chances. Highs in the lower to mid 80s. Lows in the
mid 60s around 70.

May see a brief reprieve from convection/rain on Thursday before
daily rain chances ramp up again Friday and continuing through the
weekend, fueled by strong tropical moisture transport feed and upper
disturbances(potentially convectively induced) between a tropical
low over east Texas/Lower MS Valley(disturbance currently near the
Yucatan Peninsula)and the subtropical high over the western Atlantic.
Eventually the low/remnant circulation center, is forecast to get
picked by the westerlies and attendant sfc cold front approaching
from the west Sunday and into Monday. This set up could lead
to a multi-day heavy rain event with the potential for flooding
across central NC for Friday through Sunday. Will continue to
monitor this heavy rain threat in the days to come. Temperatures
will be greatly influenced by convective rain chances, with highs
ranging from mid 80s to around 90. Lows in upper 60s to lower 70s.

&&

.AVIATION /00Z Tuesday through Saturday/...
As of 930 PM Monday...

Widespread convection will continue through passage of the
approaching cold front...with bulk of the convection ending 04-06Z in
the northwest (INT/GSO), and ending 08-10Z at points east.
Widespread rain which fell today will promote development of
stratus...mainly 1200-1500 foot ceilings expected, with potential
for IFR after midnight. Meanwhile, the light southwest (6-10 kts)
wind will inhibit fog development. Convection becomes more scattered
with MVFR to VFR ceilings by afternoon.

Looking ahead: The aforementioned front will weaken during the day
Tuesday. Sub-VFR ceilings cannot be ruled out during the pre-dawn
/early morning/ hours each day this week. Diurnal convection will be
possible again on Wed, though primarily at eastern terminals. Early
morning stratus and diurnal convection could potentially affect all
terminals Wed-Sat, though confidence is lower than avg.

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...Vincent
NEAR TERM...MWS
SHORT TERM...Vincent
LONG TERM...CBL
AVIATION...Vincent/mlm
Hazardous weather outlook, Jun 19, 8:20 PM EDT, 3 hours 14 minutes before
Hazardous Weather Outlook
National Weather Service Raleigh NC
820 PM EDT Mon Jun 19 2017

NCZ007>011-021>028-038>043-073>078-083>086-088-089-210030-
Person-Granville-Vance-Warren-Halifax-Forsyth-Guilford-Alamance-
Orange-Durham-Franklin-Nash-Edgecombe-Davidson-Randolph-Chatham-Wake-
Johnston-Wilson-Stanly-Montgomery-Moore-Lee-Harnett-Wayne-Anson-
Richmond-Scotland-Hoke-Cumberland-Sampson-
820 PM EDT Mon Jun 19 2017

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Tonight.

Bands of repeated showers and thunderstorms may result in localized
flash flooding tonight.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jun 19, 9:19 PM EDT, 2 hours 15 minutes before
Special Weather Statement
National Weather Service Raleigh NC
919 PM EDT MON JUN 19 2017

NCZ010-011-200215-
Warren NC-Halifax NC-
919 PM EDT MON JUN 19 2017

...A line of strong thunderstorms will affect portions of northern
Warren and northwestern Halifax Counties Until 1015 PM EDT...

At 918 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles north of Norlina, or 10 miles northwest of Warrenton, moving
east at 30 mph.

Wind gusts up to 45 mph will be possible with these storms.

Locations impacted include...
Roanoke Rapids, Warrenton, Norlina, Littleton, Weldon, Macon, Wise,
Lake Gaston, Southpointe And Morningstar Marinas and South Weldon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Wind gusts of this magnitude are capable of producing tree damage,
including isolated instances of knocking down small or weakened
trees. Unsecured, light outdoor objects may also blow around, or
away.

Locally heavy rain may result in ponding of water on roadways,
standing water in low lying areas, and minor flooding of creeks,
streams, and areas of poor drainage.

&&

LAT...LON 3654 7790 3651 7790 3650 7782 3648 7776
      3649 7772 3648 7764 3644 7762 3640 7755
      3640 7830 3654 7832
TIME...MOT...LOC 0118Z 267DEG 27KT 3654 7824

26
Special weather statement, Jun 19, 9:40 PM EDT, 1 hour 54 minutes before
Special Weather Statement
National Weather Service Raleigh NC
940 PM EDT MON JUN 19 2017

NCZ073-074-083-084-200245-
Stanly NC-Richmond NC-Anson NC-Montgomery NC-
940 PM EDT MON JUN 19 2017

...A line of strong thunderstorms will affect portions of southern
Stanly...northwestern Richmond...Anson and southern Montgomery
Counties Until 1045 PM EDT...

At 940 PM EDT, Doppler radar was tracking a line of strong
thunderstorms along a line extending from Ansonville to 6 miles
southeast of Mineral Springs. Movement was northeast at 30 mph.

Wind gusts up to 45 mph will be possible with these storms.

Locations impacted include...
Rockingham, Wadesboro, Ansonville, Polkton, Norwood, Oakboro, Mount
Gilead, Ellerbe, Candor and Lilesville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Wind gusts of this magnitude are capable of producing tree damage,
including isolated instances of knocking down small or weakened
trees. Unsecured, light outdoor objects may also blow around, or
away.

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3533 7972 3528 7971 3525 7970 3524 7967
      3519 7966 3512 7958 3481 7993 3482 8032
      3519 8028 3520 8030 3518 8032 3517 8035
      3518 8037 3516 8044 3518 8050
TIME...MOT...LOC 0140Z 245DEG 27KT 3512 8012 3486 8061

26
Special weather statement, Jun 19, 10:14 PM EDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Raleigh NC
1014 PM EDT MON JUN 19 2017

NCZ022-023-039-200300-
Guilford NC-Alamance NC-Randolph NC-
1014 PM EDT MON JUN 19 2017

...A line of strong thunderstorms will affect portions of eastern
Guilford...Alamance and northern Randolph Counties Until 1100 PM
EDT...

At 1013 PM EDT, Doppler radar was tracking a line of strong
thunderstorms along a line extending from near McLeansville to 8
miles northwest of Randleman. Movement was east at 40 mph.

Wind gusts up to 45 mph will be possible with these storms.

Heavy rain and minor flooding will also be possible with these
storms.

Locations impacted include...
Greensboro, High Point, Burlington, Graham, Mebane, McLeansville,
Elon College, Gibsonville, Pleasant Garden and Liberty.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
45 mph are capable of knocking down tree limbs and blowing around
trash cans, potted plants, lawn furniture and other light outdoor
objects.

Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.

&&

LAT...LON 3624 7926 3585 7926 3585 8001 3624 7963
      3624 7953 3625 7953 3625 7949
TIME...MOT...LOC 0213Z 255DEG 33KT 3617 7966 3588 7992

KDS
Local storm report, Jun 19, 10:55 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
1055 PM EDT MON JUN 19 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1036 PM     FLASH FLOOD      2 SE GREENSBORO         36.07N 79.81W
06/19/2017                   GUILFORD           NC   LAW ENFORCEMENT

            A NUMBER OF ROADS ARE CLOSED IN GREENSBORO.
            SPECIFICS TO BE ADDED LATER...THEIR WORKLOAD
            WAS HEAVY.

&&

MLM
Local storm report, Jun 19, 10:58 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
1058 PM EDT MON JUN 19 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 PM     TSTM WND GST     6 ESE BUSHY FORK        36.29N 78.98W
06/19/2017  M46 MPH          PERSON             NC   AWOS

            33007G40KT.

&&
Local storm report, Jun 19, 11:33 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
1133 PM EDT MON JUN 19 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1125 PM     FLASH FLOOD      2 ENE BURLINGTON        36.10N 79.41W
06/19/2017                   ALAMANCE           NC   LAW ENFORCEMENT

            1500 BLOCK OF BOWMAN AVENUE IN BURLINGTON
            CLOSED DUE TO FLOODING.

&&

KDS

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 8:41 PM EDTSpecial Weather StatementRAHAlamance, Granville, Guilford, Orange, Person, Vance64 min
Jun 19, 8:55 PM EDTAreal Flood AdvisoryRAHAlamance, Durham, Forsyth, Granville, Guilford, Orange and 2 more6 hr
Jun 19, 9:07 PM EDTFlash Flood WarningRAHGranville, Person3 hr
Jun 19, 9:19 PM EDTSpecial Weather StatementRAHWarren56 min
Jun 19, 9:30 PM EDTSevere Thunderstorm WarningRAHDurham, Granville, Orange, Wake60 min
Jun 19, 9:40 PM EDTSpecial Weather StatementRAHAnson, Richmond65 min
Jun 19, 9:58 PM EDTFlash Flood WarningRAHGuilford3 hr
Jun 19, 10:14 PM EDTSpecial Weather StatementRAHAlamance46 min
Jun 19, 10:18 PM EDTSevere Thunderstorm WarningRAHAnson, Montgomery, Richmond, Stanly57 min
Jun 19, 10:47 PM EDTAreal Flood AdvisoryRAHAnson3 hr
Jun 19, 11:39 PM EDTFlash Flood WarningRAHAlamance, Durham, Granville, Orange4 hr
Jun 19, 11:55 PM EDTFlash Flood WarningRAHDavidson, Guilford, Randolph3 hr
Jun 20, 12:16 AM EDTAreal Flood AdvisoryRAHChatham, Edgecombe, Franklin, Granville, Halifax, Nash and 3 more3 hr
Jun 20, 1:00 AM EDTFlash Flood WarningRAHGuilford2 hr
Jun 20, 1:22 AM EDTSpecial Weather StatementRAHChatham53 min
Jun 20, 3:03 AM EDTAreal Flood WarningRAHAlamance, Davidson, Durham, Granville, Guilford, Orange and 1 more3 hr
Jun 20, 6:14 AM EDTSpecial Weather StatementRAHCumberland, Harnett, Hoke, Johnston, Sampson, Wayne91 min
Jun 20, 8:00 AM EDTSpecial Weather StatementRAHCumberland, Hoke, Wayne90 min
Jun 20, 8:09 AM EDTAreal Flood AdvisoryRAHCumberland111 min
Jun 20, 8:32 AM EDTRiver Flood WarningRAHChatham40 hr

Nearby

River Flood Warnings in North Carolina, 2017Every river flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.